# SDR AALA20030838

- Difficulty date: August 6, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, SEAT 25G EMERGENCY PATH LIGHT INOPERATIVE.  FOUND LOOSE CONNECTOR UNDER SEAT.  REPAIRED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
